×

zbMATH — the first resource for mathematics

A convenient setting for smooth manifolds. (English) Zbl 0463.58001

MSC:
58A05 Differentiable manifolds, foundations
18D15 Closed categories (closed monoidal and Cartesian closed categories, etc.)
Citations:
Zbl 0433.58001
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Seip, U., A convenient setting for differential calculus, J. pure appl. algebra, 14, 73-100, (1979) · Zbl 0397.58014
[2] Whitney, H., Differentiable manifolds, Ann. math., 37, 645-680, (1936) · JFM 62.1454.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.